# SDR DALA2021092105662

- Difficulty date: September 19, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N847DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31958
- Aircraft time: 18,771 hours, 7,376 cycles
- System (JASC): 2810 · Fuel Storage
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1954233) DURING INSPECTION FOUND CORROSION ON CUT OUT OF FUEL ACCESS PLATES NO. 631AB, 631BB, 632AB, 632BB, 632CB, 632DB, 632EB, 632FB, 632GB, 632HB, 632JB, 632KB, 632LB, 632MB, 632NB, 632PB, 632QB, 632RB AND 633AB AT RIGHT WING. FUEL ACCESS PLATES NO. 631AB, 631BB, 632AB, 632BB, 632CB, 632DB , 632EB, 632FB, 632GB, 632HB, 632JB, 632KB, 632LB, 632MB, 632NB, 632PB, 632QB, 632RB AND 633AB AT RIGHT WING WAS REMOVED PER B737-900ER SRM 51-10-02-0G PAR. 15A AND SRM 57-20-01-2R REPAIR 1.
